# SDR DHL2004740541

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 990 BETWEEN STR29R AND 30R AFT SIDE OF FRAME HAS CORROSION.  REMOVED FLOOR ANGLE SUPPORT AT AFT BS 950E TO 990 IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA DIMENSION 4 5/8" BY 4" IAW B727 SRM 53-10-4 FIG 15.  FABRICATED NEW PART FROM 7075T6 .063" PO NR 9003641 DIMENSION 4 5/8" BY 4" IAW B727 SRM 53-10-4 FIG 15.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEWSHEAR TIE IAW B727 SRM 51-30-2.
